Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 37, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 13, 2011, 6:08 PM MDT for Blaine County, Chouteau County, Hill County, Montana. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2011, 6:08 PM MDT (00:08 UTC)
- Expired
- Jul 13, 2011, 6:45 PM MDT
- In force
- 37 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Blaine County, MT, Chouteau County, MT, Hill County, MT
The radar
The Great Falls radar (KTFX), 158 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:15 PM MDT | HAIL 1 | 15 Sse Rocky Boy, MT | MOSTLY QUARTER TO HALF INCH HAIL BUT ALSO SOME ONE INCH HAIL. PERIODS OF HEAVY RAIN REPORTED AS WELL. |
| Jul 13, 6:40 PM MDT | TSTM WND GST 46 | 15 Sse Rocky Boy, MT | 46 MPH WIND GUST WITH THUNDERSTORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 1:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 0.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1643 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
980 WUUS55 KTFX 140008 SVRTFX MTC005-015-041-140045- /O.NEW.KTFX.SV.W.0037.110714T0008Z-110714T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 608 PM MDT WED JUL 13 2011 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BLAINE COUNTY IN NORTH CENTRAL MONTANA... NORTHEASTERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA... SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 645 PM MDT * AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 22 MILES SOUTHEAST OF BOX ELDER...MOVING NORTHEAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF WEST CENTRAL BLAINE...NORTHEASTERN CHOUTEAU AND SOUTHEASTERN HILL COUNTIES. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. && LAT...LON 4845 10981 4834 10922 4800 10956 4812 10985 TIME...MOT...LOC 0006Z 212DEG 6KT 4812 10964 $$ GUSTAFSON
2 follow-up statements
703 WWUS55 KTFX 140030 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 630 PM MDT WED JUL 13 2011 MTC005-015-041-140045- /O.CON.KTFX.SV.W.0037.000000T0000Z-110714T0045Z/ BLAINE MT-CHOUTEAU MT-HILL MT- 630 PM MDT WED JUL 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR SOUTHEASTERN HILL...NORTHEASTERN CHOUTEAU AND WEST CENTRAL BLAINE COUNTIES... AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND WINDS IN EXCESS OF 40 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHEAST OF ROCKY BOY...OR 23 MILES EAST OF BIG SANDY...MOVING NORTHEAST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LLOYD PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4845 10981 4834 10922 4803 10955 4815 10983 TIME...MOT...LOC 0030Z 212DEG 6KT 4815 10961 $$ GUSTAFSON
702 WWUS55 KTFX 140042 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 642 PM MDT WED JUL 13 2011 MTC005-015-041-140053- /O.EXP.KTFX.SV.W.0037.000000T0000Z-110714T0045Z/ BLAINE MT-CHOUTEAU MT-HILL MT- 642 PM MDT WED JUL 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HILL... NORTHEASTERN CHOUTEAU AND WEST CENTRAL BLAINE COUNTIES WILL EXPIRE AT 645 PM MDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4845 10981 4834 10922 4803 10955 4815 10983 TIME...MOT...LOC 0043Z 212DEG 6KT 4817 10959 $$ GUSTAFSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:12 PM MDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jul 13, 1:12 PM MDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 112 PM MDT WED JUL 13 2011 .DISCUSSION... TONIGHT THROUGH FRIDAY...RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AS A MOIST AND UNSTABLE AIRMASS WITH DIFFLUENT FLOW ALOFT CONTINUES TO RESIDE OVER THE REGION. THE BIGGEST THREATS WILL BE HEAVY RAINFALL WITH FLASH FLOODING POTENTIAL ALONG WITH STRONG AND GUSTY WINDS. ACTIVITY WILL DIMINISH LATE THIS EVENING WITH PARTLY CLOUDY SKIES OVERNIGHT. ON THURSDAY...SOUTHWEST FLOW ALOFT AND INSTABILITY WILL RESULT IN A SIMILAR SCENARIO WITH AFTERNOON CONVECTION LIKELY WITH THE GREATEST THREAT OVER SOUTHWEST AND PARTS OF CENTRAL MONTANA. HOWEVER...MORE CLOUDS MAY KEEP HIGH TEMPERATURES COOLER WHICH MAY LOWER THE SEVERE POTENTIAL. BY FRIDAY...THE CHANCES FOR AFTERNOON THUNDERSTORMS WILL DECREASE AS THE UPPER-LEVEL LOW THAT HAS BEEN OVER THE PACIFIC NORTHWEST SHIFTS NORTHWARD INTO SOUTHERN ALBERTA. HAVE THUS LOWERED POPS TO SLIGHT CHANCE AND CHANCE ACROSS THE AREA. MLS FRIDAY NIGHT THROUGH WEDNESDAY...EXPECT A FEW SHOWERS/THUNDERSTORMS TO CONTINUE TO AFFECT THE REGION INTO THE START OF THE WEEKEND...AS A WEAK UPPER LEVEL DISTURBANCE MOVES NORTHEAST THROUGH THE AREA ON SATURDAY. HOWEVER...THE CHANCES FOR PRECIPITATION WILL GENERALLY BE DIMINISHING BY THE EVENING HOURS. THEN FOR SUNDAY THROUGH TUESDAY...THE REGION WILL GENERALLY BE UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE OF HIGH PRESSURE. LITTLE TO NO PRECIPITATION IS EXPECTED OVER THE PLAINS...WITH A SMALL CHANCE FOR AN ISOLATED MOUNTAIN THUNDERSTORM CONTINUING. FOR NEXT WEDNESDAY...THE GFS/EC HAVE FAIRLY OPPOSITE SOLUTIONS...WITH THE GFS BEING WARM/MOSTLY DRY...WHILE THE EC HAS A TROF OF LOW PRESSURE OVER THE REGION...RESULTING IN COOLER WEATHER AND A GOOD CHANCE FOR RAIN. FOR NOW...WENT WITH THE DRY/WARM GFS...AS A SUMMER TIME UPPER LEVEL RIDGE IS USUALLY SLOW TO BREAK DOWN. IN TERMS OF TEMPERATURES...EXPECT A SEASONABLE DAY ON SATURDAY...THEN A GRADUAL WARMING TREND CAN BE EXPECTED FROM SUNDAY THROUGH TUESDAY. BY TUESDAY...AFTERNOON TEMPERATURES WILL AVERAGE BETWEEN 5 AND 10 DEGREES ABOVE NORMAL. THE WARM TEMPERATURES ARE EXPECTED TO CONTINUE INTO NEXT WEDNESDAY. BRUSDA && .AVIATION... UPDATED 1730Z. VFR CONDITIONS SHOULD PREVAIL AT ALL TAF SITES FOR A MAJORITY OF THE FORECAST PERIOD. A RELATIVELY MOIST AND UNSTABLE AIRMASS WILL SLOWLY MOVE ACROSS THE AREA THROUGH THE PERIOD. EXPECT A FEW ISOLATED THUNDERSTORMS OVER THE AREA BEFORE 20Z...WITH THE THUNDERSTORM ACTIVITY BECOMING MORE WIDESPREAD AFTER 22Z TODAY. EXPECT ABOUT 1/2 HOUR PERIODS OF MODERATE TO HEAVY RAINFALL AND REDUCED VISIBILITIES IN HEAVIER STORMS. THE STORMS WILL START TO EXIT NORTH CENTRAL MONTANA BY 8Z THURSDAY. BRIEF IFR/MVFR CONDITIONS WILL BE LIKELY IN/NEAR ANY THUNDERSTORMS. SUK && .PRELIMINARY POINT TEMPS/POPS... GTF 56 78 53 82 / 60 30 30 10 CTB 55 76 49 77 / 60 30 20 10 HLN 56 79 53 83 / 50 30 20 20 BZN 52 82 49 84 / 30 30 20 20 WEY 45 74 40 74 / 30 20 10 20 DLN 51 77 49 79 / 30 30 30 20 HVR 60 82 55 84 / 60 30 30 10 LWT 56 80 52 80 / 40 30 30 10 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 13, 1:56 PM MDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 156 PM MDT WED JUL 13 2011 MTZ009>013-044>047-049>051-053>055-142000- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON- JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN- 156 PM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE REGION. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL...SMALL HAIL...AND GUSTY OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A CHANCE FOR ISOLATED STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-014-015-048-052-142000- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- SOUTHERN ROCKY MOUNTAIN FRONT-JEFFERSON- 156 PM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH 639 IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR BEAVERHEAD...MADISON...JEFFERSON...BROADWATER COUNTIES. WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH LOCALLY HEAVY RAINFALL...HAIL AND GUSTY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A CHANCE FOR ISOLATED STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 4:55 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 455 PM MDT WED JUL 13 2011 MTZ013-050-051-140000- CHOUTEAU MT-FERGUS MT-JUDITH BASIN MT- 455 PM MDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JUDITH BASIN...SOUTHERN FERGUS AND EXTREME SOUTHEASTERN CHOUTEAU COUNTIES UNTIL 600 PM MDT... AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STANFORD TO 11 MILES SOUTH OF LEWISTOWN...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...STANFORD... LEWISTOWN...DENTON...BENCHLAND...MOCCASIN...COFFEE CREEK... FORESTGROVE...DANVERS AND HILGER. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4683 10945 4717 11058 4750 10998 4714 10872 TIME...MOT...LOC 2255Z 238DEG 24KT 4711 11023 4691 10945 GUSTAFSON
Local storm report, Jul 13, 5:02 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
502 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL RAYNESFORD 47.27N 110.73W
07/13/2011 M1.00 INCH JUDITH BASIN MT PUBLIC
ONE INCH DIAMETER HAIL REPORTED BETWEEN 430 PM AND 445
PM MDT IN THE TOWN OF RAYNESFORD.
&&
COULSTONLocal storm report, Jul 13, 5:27 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
527 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 14 SW STOCKETT 47.22N 111.39W
07/13/2011 E0.25 INCH CASCADE MT TRAINED SPOTTER
HEAVY RAIN... SMALL HAIL... AND BRIEF VERY STRONG WIND
GUSTS REPORTED.
0440 PM TSTM WND GST 14 SW STOCKETT 47.22N 111.39W
07/13/2011 E60 MPH CASCADE MT TRAINED SPOTTER
HEAVY RAIN... SMALL HAIL... AND BRIEF VERY STRONG WIND
GUSTS REPORTED.
&&
GUSTAFSONLocal storm report, Jul 13, 5:31 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
531 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 13 ESE CRAIG 47.00N 111.71W
07/13/2011 M0.50 INCH CASCADE MT CO-OP OBSERVER
PEA TO MARBLE SIZE HAIL...OR ONE QUARTER TO ONE HALF
INCH DIAMETER HAIL...OCCURRED BETWEEN 500 PM AND 515 PM
MDT. THERE WAS ALSO 0.44 INCHES OF RAINFALL WITH THE
STORM.
&&
COULSTONLocal storm report, Jul 13, 5:33 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
533 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 7 SW HIGHWOOD 47.50N 110.88W
07/13/2011 E0.25 INCH CASCADE MT TRAINED SPOTTER
65 TO 70 MPH WINDS... SMALL HAIL... AND HEAVY RAIN
REPORTED.
0533 PM TSTM WND GST 7 SW HIGHWOOD 47.50N 110.88W
07/13/2011 E70 MPH CASCADE MT TRAINED SPOTTER
65 TO 70 MPH WINDS... SMALL HAIL... AND HEAVY RAIN
REPORTED.
&&
GUSTAFSONSpecial weather statement, Jul 13, 5:39 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 539 PM MDT WED JUL 13 2011 MTZ011-013-047-140030- BLAINE MT-CHOUTEAU MT-HILL MT- 539 PM MDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HILL...NORTHEASTERN CHOUTEAU AND WESTERN BLAINE COUNTIES UNTIL 630 PM MDT... AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES EAST OF BIG SANDY...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LLOYD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4846 10966 4834 10926 4799 10957 4809 10984 TIME...MOT...LOC 2340Z 206DEG 15KT 4811 10963 GUSTAFSON
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:14 PM MDT | Special Weather Statement | TFX | Meagher | 46 min |
| Jul 13, 6:40 PM MDT | Areal Flood Advisory | TFX | Blaine, Cascade, Chouteau, Fergus, Hill, Judith Basin | 5 hr |
| Jul 13, 6:54 PM MDT | Flash Flood Warning | TFX | Blaine, Chouteau, Hill | 5 hr |
| Jul 13, 6:57 PM MDT | Special Weather Statement | TFX | Hill | 48 min |
| Jul 13, 7:12 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 48 min |
| Jul 13, 8:24 PM MDT | Special Weather Statement | TFX | Blaine | 66 min |
| Jul 13, 8:27 PM MDT | Special Weather Statement | TFX | Blaine | 63 min |
| Jul 13, 8:29 PM MDT | Special Weather Statement | TFX | Hill | 61 min |
| Jul 13, 9:36 PM MDT | Special Weather Statement | TFX | Blaine | 54 min |
| Jul 14, 6:07 AM MDT | Special Weather Statement | TFX | Beaverhead | 53 min |
| Jul 14, 7:25 AM MDT | Special Weather Statement | TFX | Jefferson | 50 min |
| Jul 14, 7:41 AM MDT | Special Weather Statement | TFX | Silver Bow | 49 min |
| Jul 14, 8:06 AM MDT | Special Weather Statement | TFX | Broadwater | 39 min |
| Jul 14, 10:31 AM MDT | Special Weather Statement | TFX | Judith Basin | 44 min |
| Jul 14, 2:07 PM MDT | Special Weather Statement | TFX | Madison | 38 min |
| Jul 14, 3:03 PM MDT | Special Weather Statement | TFX | Gallatin | 42 min |
| Jul 14, 3:53 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 52 min |
| Jul 14, 4:14 PM MDT | Special Weather Statement | TFX | Fergus | 61 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.